ON FAMILIES OF BIPARTITE GRAPHS ASSOCIATED WITH SUMS OF FIBONACCI AND LUCAS NUMBERS


KILIÇ E., TAŞCI D.

ARS COMBINATORIA, vol.89, pp.31-40, 2008 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 89
  • Publication Date: 2008
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.31-40

Abstract

In this paper, we consider the relationships between the sums of the Fibonacci and Lucas numbers and 1-factors of bipartite graphs.